# SDR AALA991321

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ASSEMBLY ON FORWARD LEFT SIDE OF FORWARD GALLEY COAT CLOSET INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ON FORWARD LEFT SIDE OF FORWARD GALLEY COAT CLOSET.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
